# SDR SWIA2019070346031

- Difficulty date: May 15, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 38,666 hours, 33,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 601R35031165
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS BEAM CAP AT FS 589.00 BETWEEN LBL 9 AND LBL 27 CORRODED. (C-CHECK) RO: 07/02/2019 REPLACED OUT OF LIMITS CAP STRIP WITH NEW P/N: 601R35031-165 IAW SRM.
